# SDR VNAA2018020799906

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,466 hours, 31,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT BS 333 IS BROKEN AT RBL 36.   REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-42-13-001-001-A01, AND DRAWING SH670-31771.
